Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the spectral character of Toeplitz operators on multiply connected domains


Author: Kevin F. Clancey
Journal: Trans. Amer. Math. Soc. 323 (1991), 897-910
MSC: Primary 47B35; Secondary 30D55
DOI: https://doi.org/10.1090/S0002-9947-1991-1012524-6
MathSciNet review: 1012524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit resolvent formula is given for selfadjoint Toeplitz operators acting on the least harmonic majorant Hardy spaces of a multiply connected planar domain. This formula is obtained by using theta functions associated with the double of the domain. Several consequences concerning the spectral resolutions of selfadjoint Toeplitz operators are deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B35, 30D55

Retrieve articles in all journals with MSC: 47B35, 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1012524-6
Article copyright: © Copyright 1991 American Mathematical Society